Alert archive / North Carolina / Flash Flood Warnings in 2020
Flash Flood Warning 20, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jun 19, 2020, 7:53 PM EDT for Anson County, Montgomery County, Stanly County, North Carolina. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2020, 7:53 PM EDT (23:53 UTC)
- Expired
- Jun 20, 2020, 1:47 AM EDT
- In force
- 6 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Anson County, NC, Montgomery County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 160 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 385 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
984
WGUS52 KRAH 192353
FFWRAH
NCC007-123-167-200300-
/O.NEW.KRAH.FF.W.0020.200619T2353Z-200620T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
753 PM EDT Fri Jun 19 2020
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Anson County in central North Carolina...
Central Montgomery County in central North Carolina...
Southeastern Stanly County in central North Carolina...
* Until 1100 PM EDT.
* At 752 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly, especially in western Anson County.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flooding include...
Albemarle, Wadesboro, Troy, Ansonville, Plyler, Polkton, Norwood,
Badin, Oakboro and Mount Gilead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3540 8032 3539 7980 3517 7988 3516 7990
3516 7998 3514 8002 3514 8008 3511 8007
3508 8000 3512 7994 3481 8010 3481 8032
3520 8028 3520 8030 3517 8033 3517 8035
3518 8037 3517 8038
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
103 follow-up statements
088
WGUS72 KRAH 200134
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
934 PM EDT Fri Jun 19 2020
NCC007-123-167-200300-
/O.CON.KRAH.FF.W.0020.000000T0000Z-200620T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anson NC-Montgomery NC-Stanly NC-
934 PM EDT Fri Jun 19 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
ANSON...CENTRAL MONTGOMERY AND SOUTHEASTERN STANLY COUNTIES...
At 932 PM EDT, Doppler radar indicated the thunderstorms that
produced heavy rain across the warned area have moved out of the
area. However, over three inches of rain fell in western Anson
County, with 1 to 3 inches elsewhere across the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing flash
flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flooding include...
Albemarle, Wadesboro, Troy, Ansonville, Plyler, Polkton, Norwood,
Badin, Oakboro and Mount Gilead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Be
especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3540 8032 3539 7980 3517 7988 3516 7990
3516 7998 3514 8002 3514 8008 3511 8007
3508 8000 3512 7994 3481 8010 3481 8032
3520 8028 3520 8030 3517 8033 3517 8035
3518 8037 3517 8038
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
10546
WGUS52 KRAH 200240
FFWRAH
NCC007-123-167-200600-
/O.EXT.KRAH.FF.W.0020.000000T0000Z-200620T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1040 PM EDT Fri Jun 19 2020
The National Weather Service in Raleigh has extended the
* Flash Flood Warning for...
Anson County in central North Carolina...
Central Montgomery County in central North Carolina...
Southeastern Stanly County in central North Carolina...
* Until 200 AM EDT.
* At 1038 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain between Oakboro and Lilesville. Earlier storms produced
over 3 inches of rain in the warned area. Flash flooding is
already occurring or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar indicated.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flooding include...
Albemarle, Wadesboro, Troy, Ansonville, Plyler, Polkton, Norwood,
Badin, Oakboro and Mount Gilead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Be
especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3540 8032 3539 7980 3517 7988 3516 7990
3516 7998 3514 8002 3514 8008 3511 8007
3508 8000 3512 7994 3481 8010 3481 8032
3520 8028 3520 8030 3517 8033 3517 8035
3518 8037 3517 8038
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
10682
WGUS72 KRAH 200547 RRA
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
147 AM EDT Sat Jun 20 2020
NCC007-123-167-200557-
/O.CAN.KRAH.FF.W.0020.000000T0000Z-200620T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anson NC-Montgomery NC-Stanly NC-
147 AM EDT Sat Jun 20 2020
...THE FLASH FLOOD WARNING FOR ANSON...CENTRAL MONTGOMERY AND
SOUTHEASTERN STANLY COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3540 8032 3539 7980 3517 7988 3516 7990
3516 7998 3514 8002 3514 8008 3511 8007
3508 8000 3512 7994 3481 8010 3481 8032
3520 8028 3520 8030 3517 8033 3517 8035
3518 8037 3517 8038
$$
77What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:20 PM EDT, 4 hours 33 minutes earlier.
Area forecast discussion, Jun 19, 3:20 PM EDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 320 PM EDT Fri Jun 19 2020 .SYNOPSIS... A sub-tropical ridge will briefly shift over the Southeast US early next week before another upper level trough approaches the area mid- week. && .NEAR TERM /THROUGH TONIGHT/... As of 320 PM Friday... Scattered showers and thunderstorms are currently across the state as of mid afternoon. A line of outflow can be seen between showers/storms along the I-95 corridor, while another focus of showers/storms is coming off the east slope of the Appalachian Mountains. Showers and storms are expected to increase in coverage through the afternoon and evening hours. Much of the area except the Triad is under a marginal risk for severe storms. CAPE values are modest, between 1000 and 2000 J/kg, but with minimal wind shear in vertical profiles, this should limit overall severe weather. However, downdraft CAPE is increasing, making damaging wind gusts the primary threat. Both updraft and downdraft CAPE should decrease rapidly with sunset, with only a slight chance of showers after midnight. Overnight lows will be a couple degrees warmer than last night, primarily in the mid 60s. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... As of 320 PM Friday... Saturday's forecast looks pretty similar to today's forecast, with another round of numerous showers and thunderstorms in the afternoon. The synoptic models shift the focus slightly farther east, so pops range from 50s in western counties to 70s in the east. Once again, chances for precipitation will become minimal after sunset. Saturday's highs should be a couple degrees warmer than today's, primarily in the mid 80s. && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 140 PM Friday... The upper trough will gradually exit to our northeast early in the day Sunday, with short wave ridging setting up over the Carolinas for mid-late Sunday through Monday. This will result in decreased rain chances compared to the wetter pattern that we've recently been in, thus at or below climo PoPs both days. With ample sunshine both days and H8 temps slightly above normal, look for highs in the low 90s both days, with Monday being the hotter of the two days. On Tuesday another fairly deep and closed mid/upr low will move southeast across the Northern Plains and Upper Midwest. A lead short wave on the east side of the deepening longwave trough will cross the Carolinas Tuesday night, so while most of the daytime Tuesday should be hot and dry over our area, rain chances will quickly increase later in the day and at night. Then the sfc cold front assoc with the aforementioned closed low...which on Wednesday will be moving across the Great Lakes... will gradually move into our area from the west and slowly across or perhaps even stall over the region during the latter half of the work week, thus resulting in above climo PoPs during that time, and perhaps slightly cooler temps due to the increased presences of clouds and showers. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 140 PM Friday... 24 hour TAF period: Generally low confidence forecast with this TAF package. The overall situation looks similar to yesterday, with the forecast calling for numerous to widespread development of showers/storms during the afternoon, quiet conditions during the evening, then development of MVFR cigs for a period around dawn. However, coverage of showers/storms was quite slim yesterday, and there were few restrictions around dawn. So the question with this TAF package is whether to go with what's expected, or go with a persistence forecast? Have aimed the 18Z package more in the direction of what's expected, although a persistence forecast would be very plausible as well. Have gone with MVFR showers at all sites during the late afternoon and evening, and definitely cannot rule out the chance of thunderstorms at any TAF site. No restrictions are included for most of the night, but went with MVFR fog at all sites around dawn with plenty of low level moisture around and calm winds expected. Outlook: The pattern will remain unsettled into next week. While prevailing conditions will be VFR, restrictions will be possible in both late night/early morning fog/stratus as well as afternoon/evening showers/storms. && .HYDROLOGY... As of 300 PM Friday... Areal flood warnings continue along and near the Tar River. Significant river continues along the Tar River. Please refer to the River flood statements and the Areal Flood Warning in effect for details. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett NEAR TERM...Green SHORT TERM...Badgett LONG TERM...Petro AVIATION...Green HYDROLOGY...Badgett/BSD
Hazardous weather outlook, Jun 19, 4:04 AM EDT, 15 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 404 AM EDT Fri Jun 19 2020 NCZ007>011-021>028-038>043-073>078-083>086-088-089-200815- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 404 AM EDT Fri Jun 19 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Numerous showers and scattered thunderstorms are expected through this evening. Some of the showers and thunderstorms will be capable of producing heavy rainfall. Isolated flash flooding is possible, mainly this afternoon and evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 19, 5:33 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
533 PM EDT FRI JUN 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 3 SW CARPENTER 35.79N 78.92W
06/19/2020 E0.50 INCH WAKE NC PUBLIC
HALF-INCH HAIL REPORTED FROM MPING.
&&
MWSSpecial weather statement, Jun 19, 5:45 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
545 PM EDT Fri Jun 19 2020
NCZ025-040>042-076-077-192245-
Johnston NC-Lee NC-Chatham NC-Durham NC-Harnett NC-Wake NC-
545 PM EDT Fri Jun 19 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARNETT...CENTRAL
LEE...WAKE...NORTHWESTERN JOHNSTON...SOUTHEASTERN CHATHAM AND
SOUTHEASTERN DURHAM COUNTIES UNTIL 645 PM EDT...
At 545 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near RDU International to
near Garner to 7 miles southeast of Sanford. Movement was southeast
at 10 mph.
Wind gusts up to 40 mph will be possible with these storms.
Heavy rain and minor flooding will also be possible with these
storms.
Locations impacted include...
Raleigh, Cary, Sanford, Lillington, Wake Forest, Garner,
Fuquay-Varina, Clayton, Zebulon and Angier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3607 7868 3600 7849 3594 7839 3593 7835
3590 7833 3590 7831 3578 7825 3522 7894
3530 7919 3537 7928 3540 7929 3561 7898
3607 7878
TIME...MOT...LOC 2145Z 298DEG 8KT 3592 7875 3569 7873 3543 7906
10Special weather statement, Jun 19, 6:13 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Raleigh NC
613 PM EDT Fri Jun 19 2020
NCZ022-023-038-039-192315-
Guilford NC-Alamance NC-Randolph NC-Davidson NC-
613 PM EDT Fri Jun 19 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
ALAMANCE...SOUTHEASTERN DAVIDSON...RANDOLPH AND GUILFORD COUNTIES
UNTIL 715 PM EDT...
At 611 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Bethany to 7 miles
northwest of Randleman to 9 miles east of High Rock Lake. Movement
was east at 20 mph.
Pea size hail and wind gusts up to 40 mph will be possible with these
storms.
Locations impacted include...
Greensboro, High Point, Burlington, Asheboro, Lexington, Randleman,
North Carolina Zoo, Thomasville, Seagrove and McLeansville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.
&&
LAT...LON 3600 8004 3625 8003 3625 7937 3584 7955
3552 7957 3551 8019 3558 8021 3564 8029
3568 8033 3571 8032 3572 8035
TIME...MOT...LOC 2211Z 249DEG 18KT 3623 7987 3591 7985 3564 8014
10Special weather statement, Jun 19, 7:01 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Raleigh NC
701 PM EDT Fri Jun 19 2020
NCZ073>075-083-084-200000-
Stanly NC-Anson NC-Richmond NC-Moore NC-Montgomery NC-
701 PM EDT Fri Jun 19 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MOORE...ANSON...
MONTGOMERY...NORTHWESTERN RICHMOND AND STANLY COUNTIES UNTIL 800 PM
EDT...
At 701 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Carthage to 6 miles
southeast of Troy to near Ansonville.
Pea size hail and wind gusts up to 40 mph will be possible with these
storms.
Locations impacted include...
Albemarle, Southern Pines, Wadesboro, Troy, Carthage, Badin Lake,
Pinehurst, Biscoe, Ansonville and Plyler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3550 8030 3551 7935 3549 7934 3547 7936
3543 7933 3540 7929 3535 7927 3531 7919
3527 7922 3526 7921 3508 7992 3482 8009
3482 8032 3519 8028 3516 8044 3519 8050
TIME...MOT...LOC 2301Z 207DEG 15KT 3539 7942 3528 7984 3509 8017
10Special weather statement, Jun 19, 7:19 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Raleigh NC
719 PM EDT Fri Jun 19 2020
NCZ077-200000-
Harnett NC-
719 PM EDT Fri Jun 19 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HARNETT COUNTY
UNTIL 800 PM EDT...
At 718 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Pope AFB, or 12 miles north of Fort Bragg, drifting
east at 10 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Anderson Creek, Timberlake and Pineview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3524 7899 3527 7909 3533 7910 3539 7908
3542 7900 3541 7891 3535 7887 3526 7889
TIME...MOT...LOC 2318Z 258DEG 7KT 3531 7903
26Special weather statement, Jun 19, 7:25 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Raleigh NC
725 PM EDT Fri Jun 19 2020
NCZ042-078-089-200030-
Johnston NC-Sampson NC-Wayne NC-
725 PM EDT Fri Jun 19 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE...
NORTHEASTERN SAMPSON AND SOUTH CENTRAL JOHNSTON COUNTIES UNTIL 830 PM
EDT...
At 724 PM EDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Mount Olive, moving northeast at 10 mph.
Pea size hail and wind gusts up to 40 mph will be possible with this
storm.
Heavy rain and minor flooding is also likely with this storm,
especially in Newton Grove where earlier storms produced over two
inches of rainfall.
Locations impacted include...
Newton Grove, Grantham and Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3520 7851 3542 7837 3526 7805 3519 7816
3509 7830
TIME...MOT...LOC 2324Z 214DEG 8KT 3524 7833
10The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:59 PM EDT | Special Weather Statement | RAH | Johnston, Sampson, Wayne | 61 min |
| Jun 19, 3:21 PM EDT | Areal Flood Advisory | RAH | Johnston, Sampson, Wayne | 114 min |
| Jun 19, 3:47 PM EDT | Special Weather Statement | RAH | Franklin, Nash, Wake | 43 min |
| Jun 19, 4:03 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Nash | 42 min |
| Jun 19, 4:30 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 45 min |
| Jun 19, 4:30 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Nash, Warren | 27 min |
| Jun 19, 4:34 PM EDT | Special Weather Statement | RAH | Chatham, Lee | 56 min |
| Jun 19, 4:55 PM EDT | Special Weather Statement | RAH | Wayne | 65 min |
| Jun 19, 5:02 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Harnett, Lee, Wake | 43 min |
| Jun 19, 5:22 PM EDT | Areal Flood Advisory | RAH | Wayne | 5 hr |
| Jun 19, 5:45 PM EDT | Special Weather Statement | RAH | Harnett, Lee, Wake | 60 min |
| Jun 19, 5:53 PM EDT | Areal Flood Advisory | RAH | Durham, Wake | 2 hr |
| Jun 19, 6:06 PM EDT | Areal Flood Advisory | RAH | Vance | 114 min |
| Jun 19, 6:13 PM EDT | Special Weather Statement | RAH | Davidson, Guilford, Randolph | 62 min |
| Jun 19, 6:26 PM EDT | Areal Flood Advisory | RAH | Harnett, Johnston, Wake | 3 hr |
| Jun 19, 7:01 PM EDT | Special Weather Statement | RAH | Anson, Montgomery, Moore, Stanly | 59 min |
| Jun 19, 7:13 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Stanly | 47 min |
| Jun 19, 7:19 PM EDT | Special Weather Statement | RAH | Harnett | 41 min |
| Jun 19, 7:25 PM EDT | Special Weather Statement | RAH | Wayne | 65 min |
| Jun 19, 7:47 PM EDT | Flash Flood Warning | RAH | Harnett, Johnston, Sampson, Wayne | 6 hr |
Nearby
Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.